# SDR 96ZZZX2190

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1086D
- Make and model: Mooney M20M
- Aircraft serial: 270041
- Engine: Lyc TIO540AF1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: LW10098L
- Condition: Defective
- Location: Turbo
- Part time: 1,165 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE SURGES AT FLIGHT LEVELS.  SURGES 200 RPM AND 2 INCH MAP.  REPLACED DIFFERENTIAL PRESSURE CONTROLLER TO C/W LYC SB WITH PN 48B21935.
